Advertisement

manuscripta mathematica

, Volume 95, Issue 3, pp 349–362 | Cite as

Differential equations with 2-term recursion

  • Sabine Hoeppner
  • 19 Downloads

Abstract:

In this paper we consider linear differential equations with a recursion consisting of two terms. We consider these equations in positive characteristics and in characteristic zero. We will find a new proof for the Grothendieck conjecture for these equations.

Keywords

Differential Equation Linear Differential Equation Positive Characteristic Characteristic Zero Grothendieck Conjecture 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Sabine Hoeppner
    • 1
  1. 1.Mittwegstr. 8, D-45127 Essen, Germany.¶e-mail: sabine@exp-math.uni-essen.deDE

Personalised recommendations